# SDR AALA201903186001

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 55,243 hours, 15,550 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Lack Of Lube
- Location: Lt Wing Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, F, J
- Precautionary procedure: L

## Discrepancy

THE PILOT REPORTED THAT ON FINAL WITH FLAPS 20 SELECTED, FLAPS STOPPED AT 17 DEGREES. ABORTED LANDING,  RAN THE FLAP INDICATION CHECKLIST.  FLAPS EXTENDED TO 20 IN THE ALTERNATE MODE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE FLAP DISAGREE FAULT CODE 305. THE LT FLAP TRANSMISSION WASINSPECTED AND FOUND NOT TRIPPED.  ON FURTHER INSPECTION, FOUND COMPLETELY DRY GREESE FITTINGS AND TRACKS.  COMPLETED A TRAILING EDGE LUBRICATION,  OPS CHECKED IAW AMM 27-50-00. NO FLAP MESSAGES ACTIVE.
